On the Beta approximating operators of second type kind


  • D. D. Stancu "Babeş-Bolyai" University, Cluj-Napoca, Romania
Abstract views: 184


Not available.


Download data is not yet available.


Adell, J.A., De la Cal, J., On a Bernstein-type operator associated with the inverse Polya-Eggenberger distribution, Rend. Circolo Matem. Palermo, Ser.II, Nr. 33, 1993, 143-154.

Bojanic, R., Khan, M.K., Rate of convergence of some operators of functions with derivatives of bounded variation, Atti Sem. Mat. Fis. Univ. Modena, 29 (1991), 153-170.

Feller, W., An Introduction to Probability Theory and its Applications, Vol.2, Wiley, New York, 1966.

Gonska, H.H., Meier, J., Quantitative theorems on approximation by Bernstein-Stancu operators, Calcolo 21 (1984), 317-335. http://doi.org/10.1007/BF02576170

Guo, S., On the rate of convergence of the Feller operator for functions of bounded variation, J. Approx. Theory 58 (1989), 90-101. http://doi.org/10.1016/0021-9045(89)90011-7

Khan, M.K., Approximation properties of beta operators, Progress in Approx. Theory, Academic Press, New York, 1991, 483-495.

Khan, R.A., Some probabilistic methods in the theory of approximation operators, Acta Math. Acad. Sci. Hungar, 39 (1980), 193-302. http://doi.org/10.1007/BF01896838

Lupaş, A., Die Folge der Beta Opeatoren, Dissertation, Universität Stuttgart, 1972.

Mamedov, R.G., The asymptotic value of the approximation of differentiable functions by linear positive operators (Russian), Dokl, Akad, Nauk. SSSR 128 (1959), 471-474.

Mühlbach, G., Verallgemeinerungen der Bernstein und der Lagrange Polynome. Bemerkungen zu einer Klasse linear Polynomoperatoren von D.D. Stancu, Rev. Roumaine Math. Pures Appl. 15 (1970), 1235-1252.

Müller, M.W., On asymptotic approximation theorems for sequences of linear positive operators (Proc.Sympos. Lancaster, 1969; ed. A. Talbot), 315-320, Acad. Press, London, 1970.

Stancu, D.D., Use of probabilistic methods in the theory of uniform approximation of continuous functions, Rev. Roumaine Math. Pures Appl. 14 (1969), 673-691.

Stancu, D.D., Probabilistic methods in the theory of approximation of functions of several variables by linear positive operators., In: Approximation Theory (Proc. Sympos. Lancaster, 1969; ed. A. Talbot), 329-342.

Stancu, D.D., Two classes of positive linear operators, Anal. Univ. Timişoara, Ser. Sti. Matem. 8 (1970), 213-220.

Stancu, D.D., Approximation of functions by means of some new classes of positive linear operators. In: Numerische Methoden der Approximationstheorie, Bd.1 (Proc.Conf. Math. Rest.Inst. Oberwolfach, 1971; ed. L. Collatz, G. Meinardus, 187-203.

Stancu, D.D., Probabilistic approach to a class of generalized Bernstein approximating operators, L'Analyse Numér theor. de l'Approximation 14 (1985), 83-89.

Upreti, R., Approximation properties of Beta operators, J. Approx. Theory 45 (1985), 85-89, https://doi.org/10.1016/0021-9045(85)90036-X.




How to Cite

Stancu, D. D. (1995). On the Beta approximating operators of second type kind. Rev. Anal. Numér. Théor. Approx., 24(1), 231–239. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/1995-vol24-nos1-2-art26